# SDR SWIA200718545

- Difficulty date: July 24, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10232
- Aircraft time: 4,772 hours, 3,109 cycles
- System (JASC): 2701 · Control Column Section
- Part: Bearing
- Condition: Worn
- Location: Control Column
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 5922 - AILERONS FEEL STIFF WHEN MOVED TO THE LEFT IN FLT.  REPLACED LT CONTROL COLUMN SHAFT BEARING PER AMM CH 27-31-01.  OPS CHECK GOOD AT THIS TIME.
